Публикация №9310

Название публикацииON ERGODICITY BOUNDS FOR AN INHOMOGENEOUS BIRTH-DEATH PROCESS
Название на другом языке
Тип публикацииСтатья
ИзданиеAIP Conference Proceedings
ИздательИздательство: American Institute of Physics Inc
ISBNISSN 0094-243X
DOI10.1063/1.4912515
Год издания2015
Том1648
НомерНе задан
ГлаваНе задан
Страницы250011-1–250011-4
АннотацияНе задан
АвторыЗейфман Александр Израилевич
Королев Виктор Юрьевич
Шоргин Сергей Яковлевич
Черток А.В.
ссылка в Internethttp://dx.doi.org/10.1063/1.4912515
РИНЦ0
WoS0
Цитируемые
публикации авторов
ИПИ РАН

(2013) LIMITING CHARACTERISTICS FOR FINITE BIRTH-DEATH-CATASTROPHE PROCESSES

(2013) MODELLING STOCK ORDER FLOWS WITH NON-HOMOGENEOUS INTENSITIES FROM HIGH-FREQUENCY DATA

(2014) ON PERTURBATION BOUNDS FOR CONTINUOUS-TIME MARKOV CHAINS

(1989) QUASI-ERGODICITY FOR NON-HOMOGENEOUS CONTINUOUS-TIME MARKOV-CHAINS

(1991) SOME ESTIMATES OF THE RATE OF CONVERGENCE FOR BIRTH AND DEATH PROCESSES

(1985) STABILITY FOR CONTINUOUS-TIME NONHOMOGENEOUS MARKOV-CHAINS

(1997) THE DECAY FUNCTION OF NONHOMOGENEOUS BIRTH-DEATH PROCESSES, WITH APPLICATION TO MEAN-FIELD MODELS

(1995) UPPER AND LOWER BOUNDS ON THE RATE OF CONVERGENCE FOR NONHOMOGENEOUS BIRTH AND DEATH PROCESSES